# SDR AALA201707059031

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 18,343 hours, 7,448 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED CYLINDER IAW AMM 52-13-14.  OPS CHECKED GOOD.
